PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 67 | 2 |
Tytuł artykułu

Coefficient bounds for some subclasses of p-valently starlike functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For functions of the form \[f(z) = z^{p} + \sum_{n = 1}^{\infty} a_{p + n} z^{p + n}\] we obtain sharp bounds for some coefficients functionals in certain subclasses of starlike functions. Certain applications of our main results are also given. In particular, Fekete-Szego-like inequality for classes of functions defined through extended fractional differintegrals are obtained.
Rocznik
Tom
67
Numer
2
Opis fizyczny
Daty
wydano
2013
online
2015-07-15
Twórcy
Bibliografia
  • Ali, R. M., Ravichandran, V., Seenivasagan, N., Coefficient bounds for p-valent functions, Appl. Math. Comput. 187 (2007), 35–46.
  • Janowski, W., Some extremal problems for certain families of analytic functions, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 21 (1973), 17–25.
  • Keogh, F. R., Merkes, E. P., A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc. 20 (1969), 8–12.
  • Ma, W. C., Minda, D., A unified treatment of some special classes of univalent functions, Proceedings of the Conference on Complex Analysis (Tianjin, 1992), Int. Press, Cambridge, MA, 1994, 157–169.
  • Owa, S., On the distortion theorem. I, Kyungpook Math. J. 18 (1) (1978), 53–59.
  • Owa, S., Srivastava, H. M., Univalent and starlike generalized hypergeometric functions, Canad. J. Math. 39 (5) (1987), 1057–1077.
  • Patel, J., Mishra, A., On certain subclasses of multivalent functions associated with an extended differintegral operator, J. Math. Anal. Appl. 332 (2007), 109–122.
  • Prokhorov, D. V., Szynal, J., Inverse coefficients for \((\alpha, \beta)\)-convex functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 35 (1981), 125–143.
  • Selvaraj, C., Selvakumaran, K. A., Fekete–Szego problem for some subclass of analytic functions, Far East J. Math. Sci. (FJMS) 29 (3) (2008), 643–652.
  • Srivastava, H. M., Mishra, A. K., Das, M. K., The Fekete–Szego problem for a subclass of close-to-convex functions, Complex Variables Theory Appl. 44 (2) (2001), 145–163.
  • Srivastava, H. M., Owa, S., An application of the fractional derivative, Math. Japon. 29 (3) (1984), 383–389.
  • Srivastava, H. M., Owa, S., Univalent Functions, Fractional Calculus and their Applications, Halsted Press/John Wiley & Sons, Chichester–New York, 1989.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2013_67_2_65-78
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.